MathSciNet Relay Station
MathSciNet bibliographic data
MR783999 (86e:26004) 26A15
Wójtowicz, Zygmunt The typical structure of the sets $\{x\colon\;f(x)=h(x)\}$ for $f$ continuous and $h$ Lipschitz. Trans. Amer. Math. Soc. 289 (1985), no. 2, 471–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement